# SDR CALA2025020302174

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 59,656 hours, 35,762 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lanyard
- Condition: Broken
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORD HANGING UNDER BELLY AT LEFT PACK FOUND DOOR 195BB LANYARD BROKEN. REMOVED LANYARD.  REQUEST NEF. OK TO APPLY MEL 2522FC....TOCM SMITH DDP COMPLIED WITH. INSTALLED LANYARD. THIS ACTION CLEARS THE NEF.
